MathSciNet Relay Station
MathSciNet bibliographic data
MR1179335 58E15 (53C07 58G11)
Råde, Johan On the Yang-Mills heat equation in two and three dimensions. J. Reine Angew. Math. 431 (1992), 123–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement